Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Shaved butt area and started itching and burning. Hurts to touch. Can i put ichthamnol ointment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
hello, a week and a half ago i shaved my butt and a couple of days later it was itching bad, now for the past 4 days my but has been burning, it hurts to wipe, wash, or touch anywhere down there, can i put ichthamnol ointment on this area
Posted Fri, 17 Aug 2012 in Skin Hair and Nails
Answered by Dr. Chandra Shekhar Sharma 4 hours later

Welcome to XXXXXXX

It seems that you have developed skin infection.

Ideally, you should contact a skin specialist, so that he can examine it and can prescribe according to diagnosis.

Ichthamnol ointment application may help you to reduce itching, but it is not possible to say that whether it will cure it or not.

If available, it will be better if you can use Surfaz-SN/Quadriderm oint twice daily locally. You can take some anti-histaminic also.

But, in case of no improvement, you should consult a doctor for for diagnosis on the basis of examination and treatment accordingly.

Thank you for posting your query. Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor